Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Took gynaecosid after missed period. Got heavy bleeding. Anything wrong?

Hi im 23 years old and last monts i missed my regular periods and my boyfriend thinked that im pregnent and he said to me take gynaecosid tablet i used it after 3 days latter bleed havielly and still some blood spots are coming so tell me plz what can i do ? its really hurts me pain in my back n legs and inside of vigina
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi welcome to hcm.see if u missed ur period then first u have to do pregnancy test if it confirm ur pregnant then u have to do anything .and gynaecoid tab is very risky one it force the uterine contract and detatch it lining so end in profuse bleeding and cramping. so now u emidiately concern gyna for further management.
Answered: Tue, 12 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor